[Severe toxic diarrhoea in cyclosporin treated 11-years old girl with nephrotic syndrome].

@article{Stawarski2007SevereTD,
  title={[Severe toxic diarrhoea in cyclosporin treated 11-years old girl with nephrotic syndrome].},
  author={Andrzej Stawarski and Barbara M Iwańczak and Anna Wawro and Franciszek Iwańczak and Agata Piasecka and Marta Sarnowska and Irena Makulska},
  journal={Polski merkuriusz lekarski : organ Polskiego Towarzystwa Lekarskiego},
  year={2007},
  volume={22 132},
  pages={557-9}
}
A 11-years old cyclosporin-treated girl with nephrotic syndrome, complicated by severe toxic diarrhoea with excessive metabolic alkalosis and dyselektrolitemia (hyponatremia, hypokaliemia, hypochloremia) and transient immunoglobulin deficiency is reported. Ultrasonography shows thickeness of the colonic wall as a symptom of colonic inflammation. After discontinuation of cyclosporin therapy, excluding infectious origin of diarrhoea (bacterial, viral and fungal infection), partial parenteral… CONTINUE READING